MathSciNet Relay Station
MathSciNet bibliographic data
MR1617919 54H25 (54C60)
Jungck, G.; Rhoades, B. E. Fixed points for set valued functions without continuity. Indian J. Pure Appl. Math. 29 (1998), no. 3, 227–238.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement